Alert archive / Nevada / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Elko, NV

July 3, 2013Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jul 3, 2013, 6:21 PM PDT for Elko County, Nevada. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2013, 6:21 PM PDT (01:21 UTC)
Expired
Jul 3, 2013, 6:45 PM PDT
In force
24 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Elko County, NV

The radar

The Elko radar (KLRX), 124 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 1.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2013-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2013-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
3839 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS55 KLKN 040121
SVRLKN
NVC007-040145-
/O.NEW.KLKN.SV.W.0004.130704T0121Z-130704T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
621 PM PDT WED JUL 3 2013

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...

* UNTIL 645 PM PDT

* AT 618 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTH OF HALLECK...OR 7 MILES NORTH OF LAMOILLE...AND MOVING       
  SOUTHEAST AT 10 MPH.
  THIS STORM WITH AFFECT STATE ROUTE 229 NEAR HALLECK AND INTERSTATE 
  80 EAST OF RYNDON

&&

LAT...LON 4098 11519 4072 11524 4081 11558 4099 11550
TIME...MOT...LOC 0119Z 307DEG 8KT 4085 11550

$$

RLC
1 follow-up statement
892 
WWUS55 KLKN 040134
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
634 PM PDT WED JUL 3 2013

NVC007-040145-
/O.CON.KLKN.SV.W.0004.000000T0000Z-130704T0145Z/
ELKO NV-
634 PM PDT WED JUL 3 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM PDT
FOR CENTRAL ELKO COUNTY...

AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTH OF HALLECK...OR 6 MILES NORTH OF LAMOILLE...
MOVING SOUTHEAST AT 10 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM WAS INCLUDE...STATE ROUTE 229 
SOUTH OF HALLECK AND INTERSTATE 80 NEAR RYNDON.
&&

LAT...LON 4098 11519 4072 11524 4081 11558 4099 11550
TIME...MOT...LOC 0133Z 307DEG 8KT 4083 11547

$$

RLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:56 PM PDT, 25 minutes earlier.

Area forecast discussion, Jul 3, 5:56 PM PDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
556 PM PDT WED JUL 3 2013

.SYNOPSIS...AN APPROACHING LOW PRESSURE SYSTEM WILL ENHANCE
THUNDERSTORMS ACTIVITY ON INDEPENDENCE DAY AND AGAIN FRIDAY.
THUNDERSTORM ACTIVITY WILL DECREASE OVER THE WEEKEND AND MAINLY BE
CONFINED TO EASTERN NEVADA. TEMPERATURES WILL CONTINUE TO COOL
OVER THE NEXT COUPLE OF DAYS.

&&

.UPDATE...WITH SOME SHOWERS PRODUCING HEAVY RAIN AT TIMES  OVER
PORTIONS OF NORTHERN NYE AND SOUTHERN EUREKA...HAVE INCREASED POPS
OVER THESE AREAS FOR THIS EVENING. CURRENTLY PARTLY CLOUDY OVER
HUMBOLDT COUNTY...BUT EXPECT SOME SHOWERS TO ROTATE IN HUMBOLDT
COUNTY LATER THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED AT 315 PM /

SHORT TERM...TONIGHT THROUGH FRIDAY. ANOTHER ROUND OF
THUNDERSTORMS FIRING OFF THIS AFTERNOON AND WILL CONTINUE INTO THE
EVENING HOURS. EXPECT ISOLATED STORMS TO CONTINUE THROUGH THE
NIGHT ACROSS NORTHWEST NEVADA AS SOME INSTABILITY PERSISTS ACROSS
THAT AREA. THE REAL FIREWORKS WILL START TOMORROW AS A SHORT WAVE
APPROACHES FROM THE NORTHWEST PUTTING A 50-60 KT JET OVER NORTHERN
NEVADA ALONG WITH INCREASING WIND SHEAR DURING THE AFTERNOON. THIS
WILL ENHANCE THUNDERSTORM ACTIVITY WITH A GOOD CHANCE THAT A FEW
STORMS WILL BECOME SEVERE, ESPECIALLY ACROSS NORTHWEST NEVADA.
STORMS WILL PERSIST THROUGH THE EVENING HOURS AS SHORT WAVE ENERGY
CONTINUES TO ENHANCE DEVELOPMENT. SHORT WAVE STALLS OVER NORTHERN
CA AND WESTERN NEVADA ON FRIDAY WITH 50-60 KT JET CONTINUING
ACROSS NORTHERN AND CENTRAL NV FOR ANOTHER ACTIVE THUNDERSTORM
DAY. TEMPERATURES WILL CONTINUE TO COOL A FEW MORE DEGREES ON
THURSDAY AND AGAIN FRIDAY DUE TO COOLER AIR FROM THE APPROACHING
SHORT WAVE. THEREFORE WILL LET EXCESSIVE HEAT WARNING EXPIRE THIS
AFTERNOON.

LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. WESTERN GREAT
BASIN WILL BE WEDGED BETWEEN A WEAK TROUGH TO THE NORTHWEST AND HIGH
PRESSURE CENTERED ROUGHLY OVER NEW MEXICO THROUGHOUT MOST OF THE
LONG TERM PERIOD...WHICH WILL RESULT IN ISOLATED TO SCATTERED
THUNDERSTORMS OVER CENTRAL AND EASTERN PORTIONS OF THE CWA. AT THIS
TIME HEAVIEST THUNDERSTORM ACTIVITY FOR THE LONG TERM PERIOD LOOKS
TO BE ON SATURDAY AS REMNANTS OF A 60KT JET ARE YET TO EXIT NE INTO
IDAHO. EXPECT A SLOW DECREASE IN THUNDERSTORMS AS THE LONG TERM
PERIOD PROGRESSES...WITH DIMINISHING AMOUNTS OF AVAILABLE MOISTURE.
TEMPERATURES WILL BE AROUND 10 DEGREES COOLER IN THE LONG TERM IN
COMPARISON TO THE CURRENT HOT TEMPERATURES...THROUGH STILL NEAR TO
SLIGHTLY ABOVE NORMAL. IN GENERAL LOOK FOR MOST AREAS TO BE DRY WITH
ABOVE NORMAL TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK.

AVIATION...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED BOTH TODAY AND ON THURSDAY ACROSS CENTRAL AND NORTHERN
NEVADA...WITH ISOLATED ACTIVITY POSSIBLE OVERNIGHT. IN ADDITION TO
LIGHTNING...GUSTY OUTFLOW WINDS MAY IMPACT OPERATIONS AT ALL
TERMINALS.

FIRE WEATHER...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING
INCREASED THUNDERSTORM COVERAGE THURSDAY AFTERNOON AND EVENING.
THE AIRMASS WILL BE A LITTLE DRIER SO EXPECTING SCATTERED MOSTLY
DRY THUNDERSTORMS. FRIDAY AFTERNOON AND EVENING WILL SEE ANOTHER
ROUND OF SCATTERED MAINLY DRY THUNDERSTORMS AS THE LOW PRESSURE
SYSTEM REMAINS TO OUR WEST CAUSING ENHANCED THUNDERSTORM ACTIVITY.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THURSDAY TO 11 PM PDT FRIDAY FOR
HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO
COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...
NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...
SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN
LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO
COUNTY...WHITE PINE COUNTY.

&&

87/91/96/
Hazardous weather outlook, Jul 3, 3:06 AM PDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
306 AM PDT WED JUL 3 2013

NVZ030-033-035>041-041015-
HUMBOLDT COUNTY-SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
306 AM PDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOOK FOR CONTINUED VERY WARM CONDITIONS WITH THE EXCESSIVE HEAT
WARNING IN EFFECT FOR ONE MORE AFTERNOON. ISOLATED TO SCATTERED
THUNDERSTORMS WILL DEVELOP OVER NORTHERN NEVADA IN THE AFTERNOON.
SOME OF THE THUNDERSTORMS MAY PRODUCE STRONG OUTFLOW WINDS TO 50
MPH...WHICH CAN PICK UP DUST AND LIMIT VISIBILITIES TO ONE MILE OR
LESS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.

AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN
PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME
OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL
HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS
WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ031-034-041015-
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
306 AM PDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER NORTHERN
NEVADA IN THE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE
STRONG OUTFLOW WINDS TO 50 MPH...WHICH CAN PICK UP DUST AND LIMIT
VISIBILITIES TO ONE MILE OR LESS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.

AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN
PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME
OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL
HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS
WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Jul 3, 4:18 PM PDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
418 PM PDT WED JUL 3 2013

NVZ037-032345-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
418 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EUREKA COUNTY UNTIL
445 PM PDT...

AT 417 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF HICKISON SUMMIT...MOVING
EAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHWESTERN EUREKA COUNTY...
  RURAL SOUTHERN EUREKA COUNTY...

&&

LAT...LON 3936 11625 3917 11631 3922 11649 3929 11655
      3939 11649
TIME...MOT...LOC 2319Z 290DEG 5KT 3932 11644

JR
Special weather statement, Jul 3, 4:47 PM PDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
447 PM PDT WED JUL 3 2013

NVZ035-040015-
WHITE PINE COUNTY NV-
447 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE PINE COUNTY UNTIL
515 PM PDT...

AT 445 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CHERRY CREEK...MOVING EAST
AT 5 MPH.

WIND GUSTS UP TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN WHITE PINE COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4011 11476 3984 11490 3997 11516 4012 11509
TIME...MOT...LOC 2347Z 287DEG 6KT 4003 11501

JRM
Special weather statement, Jul 3, 4:54 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
454 PM PDT WED JUL 3 2013

NVZ037-040030-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
454 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA COUNTY UNTIL
530 PM PDT...

AT 449 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF EUREKA...MOVING EAST AT 10
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN EUREKA COUNTY...
  RURAL SOUTHEASTERN EUREKA COUNTY...

&&

LAT...LON 3942 11592 3926 11601 3941 11625 3956 11615
TIME...MOT...LOC 2354Z 287DEG 7KT 3943 11614

JR
Special weather statement, Jul 3, 5:01 PM PDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
501 PM PDT WED JUL 3 2013

NVZ037-040-040030-
NORTHWESTERN NYE COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA
COUNTY NV-
501 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LANDER AND EXTREME
NORTHERN NYE COUNTIES UNTIL 530 PM PDT...

AT 456 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF KINGSTON.  THIS STORM WAS
NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STATE ROUTE 376...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3933 11693 3911 11699 3918 11730 3936 11726
TIME...MOT...LOC 0000Z 044DEG 1KT 3925 11719

JRM
Special weather statement, Jul 3, 5:46 PM PDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
546 PM PDT WED JUL 3 2013

NVZ034-038-040115-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTHWEST ELKO COUNTY NV-
546 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 615 PM
PDT...

AT 542 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF RYNDON...MOVING EAST AT 15
MPH.

WIND GUSTS UP TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. PERSONS TRAVELING
SHOULD BE PREPARED FOR STRONG SUDDEN WIND GUSTS...EVEN IF IT IS NOT
RAINING AT YOUR LOCATION.

* LOCATIONS IMPACTED INCLUDE...
   HALLECK...
   STATE ROUTE 229...
   INTERSTATE 80 BETWEEN RYNDON AND HALLECK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4099 11538 4075 11526 4076 11565 4090 11569
TIME...MOT...LOC 0045Z 260DEG 14KT 4086 11552

JRM
Special weather statement, Jul 3, 6:06 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
606 PM PDT WED JUL 3 2013

NVZ039-040130-
SOUTH CENTRAL ELKO COUNTY NV-
606 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 630 PM
PDT...

AT 604 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF CURRIE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  U.S. HIGHWAY 93...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4065 11461 4030 11454 4037 11504 4057 11501
TIME...MOT...LOC 0106Z 268DEG 14KT 4046 11483

JRM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 5:01 PM PDTSpecial Weather StatementLKN29 min
Jul 3, 5:22 PM PDTSevere Thunderstorm WarningLKNLander, Nye23 min
Jul 3, 5:46 PM PDTSpecial Weather StatementLKNElko29 min
Jul 3, 5:49 PM PDTAreal Flood AdvisoryLKNLander3 hr
Jul 3, 6:06 PM PDTSpecial Weather StatementLKN24 min
Jul 3, 6:51 PM PDTSpecial Weather StatementLKNEureka24 min
Jul 3, 6:53 PM PDTAreal Flood AdvisoryLKNElko3 hr
Jul 3, 7:21 PM PDTSpecial Weather StatementLKNEureka24 min
Jul 3, 7:35 PM PDTSpecial Weather StatementLKN25 min
Jul 3, 7:50 PM PDTSpecial Weather StatementLKNEureka25 min
Jul 3, 8:10 PM PDTSpecial Weather StatementLKNEureka35 min
Jul 3, 8:35 PM PDTSevere Thunderstorm WarningLKNEureka25 min
Jul 3, 8:50 PM PDTSpecial Weather StatementLKNEureka25 min
Jul 3, 9:35 PM PDTFlash Flood WarningLKNEureka3 hr
Jul 3, 10:37 PM PDTSpecial Weather StatementLKN53 min
Jul 3, 11:31 PM PDTSpecial Weather StatementLKNHumboldt29 min
Jul 4, 12:59 AM PDTSpecial Weather StatementLKNHumboldt91 min
Jul 4, 1:48 PM PDTSevere Thunderstorm WarningLKNHumboldt42 min
Jul 4, 2:17 PM PDTSpecial Weather StatementLKN43 min
Jul 4, 2:23 PM PDTSevere Thunderstorm WarningLKNHumboldt22 min
Jul 4, 2:55 PM PDTSevere Thunderstorm WarningLKNHumboldt35 min
Jul 4, 3:00 PM PDTSpecial Weather StatementLKNLander30 min
Jul 4, 3:08 PM PDTSpecial Weather StatementLKNHumboldt22 min
Jul 4, 3:22 PM PDTSpecial Weather StatementLKN23 min
Jul 4, 3:40 PM PDTSpecial Weather StatementLKN35 min
Jul 4, 4:38 PM PDTSpecial Weather StatementLKNLander22 min
Jul 4, 4:50 PM PDTSpecial Weather StatementLKNHumboldt25 min
Jul 4, 4:59 PM PDTSevere Thunderstorm WarningLKNHumboldt31 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.